MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Model Number A319516A
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the customer started to open the outer package of foley tray on (b)(6) 2022, a good size hole was noticed in the insert sheet, but the hole did not appear to have gone beyond the insert sheet.It was reported that this tray was placed on top of 10 of the same tray kits.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for patient treatment.It was unknown whether the product had caused the reported failure.Visual evaluation of the returned photo sample noted one unopened (with original packaging), sure step foley tray system.Visual inspection of the attached photo sample cannot be evaluated, and therefore the investigation is considered inconclusive.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "single use only.Do not resterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage silicone and may cause balloon to burst.Sterilized using ethylene oxide sterile unless package is opened or damaged except for any individually packaged components within the tray which are not labeled as sterile.Indwelling urethral catheter use: -patient has acute urinary retention or bladder outlet obstruction -need for accurate urine output measurements in critically ill patients -use for selected surgical procedure -patient required prolonged immobilization -to improve comfort for end of life care¿ corrections: f,g,h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when the customer started to open the outer package of foley tray on (b)(6)2022, a good size hole was noticed in the insert sheet, but the hole did not appear to have gone beyond the insert sheet.It was reported that this tray was placed on top of 10 of the same tray kits.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13840428
Report Number1018233-2022-01471
Device Sequence Number4131490
Product Code MJC
UDI-Device Identifier00801741100338
UDI-Public(01)00801741100338
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model NumberA319516A
Device Catalogue NumberA319516A
Device Lot NumberNGFX4801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown